MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND

DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND
Model Number 88862414-89
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a coronary artery bypass grafting (cabg), blood was oozing out from surrounding when stitching the chest cavity from all 5 sutures.There was blood loss of more than 500cc due to the issue.The patient had to be re-operated with a different company's suture to resolve the issue.There was unanticipated tissue loss and tissue damage due to the issue.The patient hospitalization was extended 2 days.The surgical time was extended by 30 minutes or more due to the product problem.
 
Additional Manufacturer Narrative
D10 concomitant product: 88862414-89 steel 5 4x45cm kv40 rotogrip (lot#: d3e1424y); 88862414-89 steel 5 4x45cm kv40 rotogrip (lot#: d3e1424y); 88862414-89 steel 5 4x45cm kv40 rotogrip (lot#: d3e1424y); 88862414-89 steel 5 4x45cm kv40 rotogrip (lot#: d3e1424y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEEL
Common Device Name
SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19147305
Report Number9612501-2024-01011
Device Sequence Number7406801
Product Code GAQ
UDI-Device Identifier10884521102620
UDI-Public10884521102620
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K955723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number88862414-89
Device Catalogue Number88862414-89
Device Lot NumberD3E1424Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Outcome Attributed to Adverse Event Other; Required Intervention; Life Threatening; Hospitalization;
Patient Age54 YR
Patient SexMale